# SDR ASAA1149436

- Difficulty date: March 24, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Part serial: 2525
- Condition: Gouged
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FORE FLAP UPPER SURFACE GOUGED 51 INCHES FROM INBOARD END 10 INCHES FROM LEADING EDGE.  REMOVED DAMAGED SECTION FABRICATED REPAIR PARTS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
